RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2006, Volume 12, Issue 3, Pages 9–53 (Mi fpm947)  

This article is cited in 1 scientific paper (total in 1 paper)

Rational operators of the space of formal series

N. I. Dubrovin

Vladimir State University

Abstract: The main result of this paper is the following theorem: the group ring of the universal covering $\mathbb G$ of the group $\mathrm{SL}(2,\mathbb R)$ is embeddable in a skew field $\mathbb D$ with valuation in the sense of Mathiak and the valuation ring is an exceptional chain order in the skew field $\mathbb D$, i.e., there exists a prime ideal that is not completely prime. In this ring, every divisorial right fractional ideal is principal, and the linearly ordered set of all divisorial fractional right ideals is isomorphic to the real line. This theorem is a consequence of the fact that the universal covering group $\mathbb G$ satisfies sufficient conditions for the embeddability of the group ring of a left ordered group in a skew field.

Full text: PDF file (428 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 149:3, 1191–1223

Bibliographic databases:

UDC: 512.8

Citation: N. I. Dubrovin, “Rational operators of the space of formal series”, Fundam. Prikl. Mat., 12:3 (2006), 9–53; J. Math. Sci., 149:3 (2008), 1191–1223

Citation in format AMSBIB
\Bibitem{Dub06}
\by N.~I.~Dubrovin
\paper Rational operators of the space of formal series
\jour Fundam. Prikl. Mat.
\yr 2006
\vol 12
\issue 3
\pages 9--53
\mathnet{http://mi.mathnet.ru/fpm947}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249705}
\zmath{https://zbmath.org/?q=an:1152.16034}
\elib{http://elibrary.ru/item.asp?id=9307289}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 149
\issue 3
\pages 1191--1223
\crossref{https://doi.org/10.1007/s10958-008-0059-3}
\elib{http://elibrary.ru/item.asp?id=14569760}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-39049111518}


Linking options:
  • http://mi.mathnet.ru/eng/fpm947
  • http://mi.mathnet.ru/eng/fpm/v12/i3/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Graeter J., Sperner R.P., “on Embedding Left-Ordered Groups Into Division Rings”, Forum Math., 27:1 (2015), 485–518  crossref  mathscinet  zmath  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:215
    Full text:77
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020